# SDR SWAA2020122137866

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,559 hours, 9,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDCABIN EXIT SALIDA SIGN NEED REPLACEMENT.  R & R MID EXIT EMERGENCY LIGHT ASSEMBLY, REF AMM 33-51-01, OPERATIONS GOOD.
